If you need an accessible version of this item please contact JSTOR User Support

A Commentary on Prime Numbers and Life Cycles of Periodical Cicadas

Randel Tom Cox and C. E. Carlton
The American Naturalist
Vol. 152, No. 1 (July 1998), pp. 162-164
DOI: 10.1086/286158
Stable URL: http://www.jstor.org/stable/10.1086/286158
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Commentary on Prime Numbers and Life Cycles of Periodical Cicadas
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1
    1
  • Thumbnail: Page 
2
    2
  • Thumbnail: Page 
3
    3